# SDR FDEA201411183774

- Difficulty date: November 18, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXACA320539
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STATION 979 - 1099 RBL 8 - LBL 8, AFT EDGE CHIPPED & DISBONDED.  FABRICATED NEW FLOOR PANEL ON T14 1103084 MAT A402H 48X144 BATCH 2704163.  REMOVED & INSTALLED FLOOR PANEL IAW AMM 53-21-04-2.  MAJOR REPAIR.
